# SDR DXTA200500756

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 3,809 hours, 2,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE366323E0113
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE PEDAL (PILOTS SIDE) DEPRESSED TO FLOOR WITH NO RESISTANCE AND NO BRAKING UPON LANDING.  DURING TAXI, PEDAL WAS DEPRESSED TO FLOOR WITH NO RESISTANCE OR BRAKING.  RIGHT SIDE PEDAL OK, RIGHT SEAT L/R PEDAL OK.  FOUND COPILOT, LEFT BRAKE PEDAL, UPPER BRAKE FLEX LINE FAILED AND LEAKING SKYDROL.  REMOVED AND REPLACED BRAKE FLEX LINE USING NEW LINE ASSY.  BLED BRAKES AND ANTISKID SYSTEM USING CESSNA BRAKE BLEEDING FIXTURE.  BRAKE OPERATIONAL CHECKS GOOD.  TAXI CHECK GOOD.  ALL WORK PERFORMED IAW CESSNA 560XL MM CH 32-42-00 AND 32-44-20.
